# SDR R61A2023113000672

- Difficulty date: November 3, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO SURROUND FWD SEAL REST CORRODED, FR24 RH, STR 25 RH. FWD CARGO SURROUND FWD SEAL REST REPLACED ON FR 24 RH, STR 25 RH IAW EMB 170 AMM 20-10-01, TABLE 206.
